Vol 8, No 1 (2017)

Table of Contents

Research Articles

Double Total Domination in Harary Graphs PDF
Adel P. Kazemi, Behnaz Pahlavsay 1 - 6
Apostol Type \((p, q)\)-Bernoulli, \((p, q)\)-Euler and \((p, q)\)-Genocchi Polynomials and Numbers PDF
Ugur Duran, Mehmet Acikgoz 7 - 30
On Generalization of Fejer Type Inequalities PDF
Mohsen Rostamian Delavar, M. De La Sen 31 - 43
Several Inequalities for Khatri-Rao Products of Hilbert Space Operators PDF
Arnon Ploymukda, Pattrawut Chansangiam 45 - 60
On Sperner \(\Gamma\)-(semi)hypergroups PDF
M. Iranmanesh, M. Jafarpour, H. Aghabozorgi 61 - 68
\(\Delta\)-Convergence and Uniform Distribution in Lacunary Sense PDF
B. Aris, Mehmet Küçükaslan 69 - 86
Generalized Derivations on Prime Rings with Involution PDF
Adel Alahmadi, Husain Alhazmi, Shakir Ali, Abdul Nadim Khan 87 - 97
Four Vertex-Degree-Based Topological Indices of VC\(_5\)C\(_7[p;q]\) Nanotubes PDF
Muhammad K. Jamil, Aisha Javed, Waqas Nazeer, Mohammad R. Farahani, Yingying Gao 99 - 105
Characterization of \((m,n)\)-high-ideals of posemigroups when they are \(0^{\ast}\)-minimal PDF
M. M. Shamivand, H. Doostie, H. Rasouli 107 - 117


eISSN 0975-8607; pISSN 0976-5905